Yaz/Yasmin pulmonary embolism
The birth control pills Yaz and Yasmin have been found to increase the risk of pulmonary embolism. Pulmonary embolism is a medical condition that occurs when an artery in the lung is blocked, preventing blood from getting to the lungs.
Yasmin and Yaz increase the risk of blood clots, which are the most common cause of pulmonary embolisms. A pulmonary embolism can occur when a blood clot breaks free from where it formed and travels through the blood stream to the lungs.
Symptoms of a pulmonary embolism include:
- Rapid heart beat
- Sudden shortness of breath
- Excessive sweating
- Chest pain
- Leg swelling
- Fainting or lightheadedness
- Weak pulse
Pulmonary embolisms can be highly fatal. About one third of people with an undiagnosed and untreated pulmonary embolism will die. Those who do survive may suffer from heart damage or pulmonary hypertension.
If you or someone you loved has suffered a pulmonary embolism or other injury as a result of taking Yaz or Yasmin, contact the Yaz lawyers of Fears | Nachawati today for free legal advice. To speak with a Yasmin lawyer, simply email us or phone us toll free at 1.866.705.7584.